Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

Had a labila abscess lanced, had rocephin. Has it got anything to do with having an orgasm?

I had a labila abscess lanced on 3 Jan. 10 days of antibiotics and a shot of rocephin . Now, just 2 weeks later i have know again. Same exact spot bc when viewing in mirror I can actually see incision scar from first surgery. Is it possible that infection never cleared up? Also, I have not had sex, nor had I the first time prior to abscess. I did have toys and fingers in. I say this bc gyn said trauma but my playing doesnt have trauma like intercourse would, I would think anyways. Regardless, what causes labial abscess. She said so rare she didn t know billing code. She also said it would not come back. So, everything she has said, has been, to me, untrue. Also, I recently learned how to have squirting orgasm , is this a possible reason for y I am getting these. Maybe liquid is backed up. I know that sounds funny. Im just trying to solve my mystery problem. THanks
Asked On : Sun, 27 Jan 2013
Answers:  1 Views:  18
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
OBGYN, Maternal and Fetal Medicine 's  Response
Causes of labial abscess are from polymicrobial non -gonorrheal infection of the cyst fluid.
Rarely these abscess occur after trauma,episiotomy or vulvovaginal surgeon.
Having these orgasm that you say cause trauma and if the squirts are not sterile, this can reinfect or have another abscess in the other side (if the abscess is not clear totally.)
Abscess have a higher rate of recurrence.
Take care of your self
Answered: Sun, 1 Dec 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor